Yesterday evening, I had experienced severe heart palpitations that lasted for 10 minutes straight, and I had an odd feeling in my chest that I can't describe for half an hour after that. The palpitations were accompanied by an elevated heart rate. I have heart palpitations all of the time, but they are very fleeting and last no more than a few seconds.
Earlier today, I started experiencing a buildup of pressure in the back and left hand part of my head which I can't explain. It wasn't a typical headache which is simply pain; it felt like that part of my head was going to explode.
The final occurrence that has popped up since the palpitations is an extremely painful case of heartburn. The thing about this is that it's constantly there, but at a low level of pain, like a warmth in my chest and stomach. But periodically it will "flare up" and become so intense that I end up doubled over in pain. Oddly enough, it also makes the top of my head hurt when a flare up occurs, but only a small area on the top of my head. I've tried Tums Ultra Strength 1,000 but it has had no effect on this.
I don't know if these are related or not, but I'm getting worried. I'm making an appointment with my physician when I wake up; but between now and when I can see my doctor, I'd like to gather as much information as possible about what could be going on.
Schizo-affective, Bipolar 1 subtype Depression Racing Thoughts Social Anxiety Paranoia PTSD
Depakote - 4,000mg a day Topamax - unknown Fanapt - 12mg a day Saphris - 5mg at night (NO LONGER TAKING THIS) Levothyroxine IV - 100micrograms a dayView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.